Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Boris Zilber
Title: Uncountably categorical theories
Additional book information: Translations of Mathematical Monographs, vol. 117, American Mathematical Society, Providence, RI, 1993, vi + 122 pp., US$97.00. ISBN 0-8218-4586-1.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Anand Pillay
Journal: Bull. Amer. Math. Soc. 30 (1994), 302-308
American Mathematical Society